# SDR WX0A1900010074283

- Difficulty date: September 28, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N320NV
- Make and model: Airbus A319-111
- Aircraft serial: 2514
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 6000-0020:  R/H WING FUEL TANK ACCESS PANEL 640HB CUTOUT HAS PITTING AROUND 6 HOLES./R/H WING FUEL TANK ACCESS PANEL 640HB CUTOUT, CORROSION REMOVED AROUND 6 HOLES AS PER SRM 51-74-00 REV 142 AND FOUND OUT OF LIMITS AS PER SRM 57-21-11-283-003 REV 142. DAMAGE REPAIRED AND FOUND STRUCTURALLY ACCEPTABLE AS PER AIRBUS DOSSIER 81125605 AND COMPLY WITH ERO: R5721-0125. REPAIR CLASSIFIELD: MAJOR CATEGORY B AS PER RDAF 81125605/005/2022#A. INSPECTION THRESHOLD (OR INSPECTION START POINT): 3300FC/6600FH, INTERVAL: 3300FC/6600FH. METHOD:GVI. SEE AWS AND NDT REPORT MWO52490-16 FOR MORE DETAILS. ""R5721-0125 REV 00 N320NV - AAR - RH WING LOWER SKIN LOWER SURFACE CORROSION AT MANHOLE CUTOUT 640HB, ACCOMPLISHED."""
